# SDR ANCF2019082501

- Difficulty date: August 25, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N780AV
- Make and model: Boeing 787-8
- Aircraft serial: 37502
- System (JASC): 3442 · Weather Radar System
- Part: Module
- Part number: 8222127002
- Part serial: 4JK1T4M60K
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AGO 25. WXR FAIL MESSAGE ON ND CAME ON. BOTH RADAR WXR SYSTEM ARE NOT OPPERATING AT ALL. CORRECTIVE ACTIONS: AGO 27. REMOVED AND REPLACED LT AND RT RECEIVER XMTR MODULES, PERFORMED SOFTWARE LOADING OF 34 ISS OPS WEATHER WXR WRAU ALL IAW AMM DMC A 34 02 00A 720A  P/N OFF 822-2127-003 S/N OFF HJK1T P/N ON 822-2127-003 S/N ON 3WLKY POS LT P/N OFF 822-2127-003 S/N OFF HM60K P/N ON 822-2127-003 S/N ON 4NV7Y POS RT.
